# SDR QXEA2009041000243

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,890 hours, 5,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 -  LT INBD SEAT TRACK IS CORRODED FROM APPROX X30 TO X48.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE AND FOUND IT TO BE OUT OF LIMITS IAW RD 8/4-53-884 WITH .040 INCH OF MATERIAL REMOVED FROM TOP SURFACE OF TRACK.  REMOVED NR 5 SEAT TRACK FROM AIRCRAFT BY PARTIALLY REMOVING KICK PLATE, REMOVING FWD SPLICE, AFT SPLICE, DRIP TRAY AND DEFLECTOR, BOLTS AT FRAMES, FWD WEB, FA SEAT SUPPORT AND WIRE BUNDLE CLIPS.  TEMP INSTALLED NEW TRACK AND TEMP INSTALLED IN PLACE.  MATCH DRILLED NEW TRACK FROM STOCK TO EXISTING AIRCRAFT STRUCTURE IAW SRM 51-40-07.  REMOVED TRACK DEBURRED HOLES ETCHED ALODINED AND PRIMED BARE METAL.  INSTALLED SEAT TRACK BY INSTALLING AFT SPLICE, BOLTS AT FRAMES, WIRE BUNDLE CLIPS, FWD WEB, FA SEAT SUPPORT, DRIP DEFLECTORS AND DRIP TRAY REF SRM 51-42-05 AND 51-40-15.
